Huntington, Edward V.. “On the Mathematical Hypotheses Underlying Carl Snyder's Trade-Credit-Ratio Theorem.” Econometrica, vol. 6, .no 2, Econometric Society, 1938, pp. 177-179, https://www.jstor.org/stable/1907150
Chicago
Huntington, Edward V.. “On the Mathematical Hypotheses Underlying Carl Snyder's Trade-Credit-Ratio Theorem.” Econometrica, 6, .no 2, (Econometric Society: 1938), 177-179. https://www.jstor.org/stable/1907150
APA
Huntington, E. V. (1938). On the Mathematical Hypotheses Underlying Carl Snyder's Trade-Credit-Ratio Theorem. Econometrica, 6(2), 177-179. https://www.jstor.org/stable/1907150
The Executive Committee of the Econometric Society has approved an increase in the submission fees for papers in Econometrica. Starting January 1, 2025, the fee for new submissions to Econometrica will be US$125 for regular members and US$50 for student members.
By clicking the "Accept" button or continuing to browse our site, you agree to first-party and session-only cookies being stored on your device. Cookies are used to optimize your experience and anonymously analyze website performance and traffic.